Journé, Jean-Lin
Two problems of Calderón-Zygmund theory on product-spaces
Annales de l'institut Fourier, Tome 38 (1988) no. 1 , p. 111-132
Zbl 0638.47026 | MR 90b:42031 | 1 citation dans Numdam
doi : 10.5802/aif.1125
URL stable : http://www.numdam.org/item?id=AIF_1988__38_1_111_0

R. Fefferman a montré que sur un espace-produit à deux facteurs un opérateur T borné sur L 2 est également borné de L dans BMO du produit si l’oscillation moyenne sur un rectangle R de l’image d’une fonction bornée supportée en dehors d’un multiple R de R est dominée par C|R| s |R | -s pour un s>0. Nous montrons ici que ce résultat n’est plus vrai en général pour un produit E de trois facteurs ou plus mais s’étend à ce cas lorsque l’opérateur T est un opérateur de convolution et s>s 0 (E). Également nous montrons que les bicommutateurs de Calderón-Coifman, obtenus à partir des commutateurs de Calderón par produit tensoriel multilinéaire, sont bornés sur L 2 avec une croissance de norme polynomiale.
R. Fefferman has shown that, on a product-space with two factors, an operator T bounded on L 2 maps L into BMO of the product if the mean oscillation on a rectangle R of the image of a bounded function supported out of a multiple R’ of R, is dominated by C|R| s |R| -s , for some s>0. We show that this result does not extend in general to the case where E has three or more factors but remains true in this case if in addition T is a convolution operator, provided s>s 0 (E). We also show that the Calderon-Coifman bicommutators, obtained from the Calderon commutators by multilinear tensor product, are bounded on L 2 with norms growing polynomially.

Bibliographie

[1] R. Fefferman, Calderón-Zygmund theory for product domains-Hp spaces, P.N.S.A., vol. 83 (1986), 840-843. MR 87h:42032 | Zbl 0602.42023

[2] J. Pipher, Journé's covering lemma and its extension to higher dimensions, Duke Journal of Math, 53 n° 3 (1986), 683-690. MR 88a:42019 | Zbl 0645.42018

[3] J.-L. Journe, Calderón-Zygmund operators on product spaces, Mat. Iberoamerica, vol. 1, n° 3 (1985), 55-91. MR 88d:42028 | Zbl 0634.42015

[4] R. Fefferman, Harmonic analysis on product spaces, Ann. of Math., (2), vol. 126 (1987), 109-130. MR 90e:42030 | Zbl 0644.42017

[5] R. Fefferman, Functions of bounded mean oscillation on the polydisc, Ann. of Math., (2), 10 (1979), 395-406. MR 81c:32016 | Zbl 0429.32016

[6] L. Carleson, A counterexample for measures bounded for Hp for the bi-disc, Mittag Leffer Report n° 7, 1974.

[7] S.-Y. A. Chang and R. Fefferman, A continuous version of the duality of H1 and BMO on the bi-disc, Ann. of Math., (2), 112 (1980), 179-201. MR 82a:32009 | Zbl 0451.42014

[8] J.-L. Rubio De Francia, A Littlewood-Paley inequality for arbitrary intervals, Revista Mat. Iberoamericana, vol. 1, n° 2 (1985). MR 87j:42057 | Zbl 0611.42005

[9] P. Krikeles, Ph. D. dissertation, Yale University, 1982.

[10] M. Christ, and J.-L. Journé, Polynomial growth estimates for multilinear singular integral operators, Acta Math., 159 (1987), 51-80. MR 89a:42024 | Zbl 0645.42017

[11] S.-Y. A. Chang, Carleson measure on the bi-disc, Ann. of Math., (2), 109 (1979), 613-620. MR 80j:32009 | Zbl 0401.28004

[12] J.-L. Journé, Calderón-Zygmund operators, pseudo-differential operators and the Cauchy integral of Calderón, L.N. 994, Springer-Verlag. MR 85i:42021 | Zbl 0508.42021

[13] S.-Y. A. Chang and R. Fefferman, The Calderón-Zygmund decomposition on product domains, Am. J. of Math., vol. 104, 3, 455-468. MR 84a:42028 | Zbl 0513.42019